# SDR TC8A96060

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 57726383
- Condition: Damaged
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH AD 90-16-05 AFT PRESSURE BULKHEAD WEB MODIFICATION.  REPAIRED AFT PRESSURE BULKHEAD WEB IAW SB 53-53 REF DAC FAX FILE NR GLP1813/96-07-23-010.  TASK CARD NR 79494.  REPORT GENERATED BY AMERICAN INTERNATIONAL AIRWAYS, INC B4MR FOR TRANS CONTINENTIAL AIRLINES TC8A.
